|tinnitus and dizziness from meds
Jul 2, 2005
Drs- I was diagnosis poz in Dec. 2004.Vl 29,000 t-cell 214.Was put on Sustiva and combivir and immiately got tinnitus. I'm undetectable now and t-cell 240. I couldn't tolorate the Sustive and am now on Viramune and Combvivir. The ringing in my ears is intolerable and I have also been experiencing verdigo. The dizzieness have kept me home a few days. Me doctor did some tests and wants to do an MRI on my brain. Have you heard of anyone experiencing these symptome form these meds?.Thanks
Response from Dr. Henry
Tinnitus can be due to a wide range of ear or systemic problems (many drugs can cause it as well). Of the drugs you are taking I have had a few patients develop tinnitus from the 3TC component of Combivir. If no other possible cause for the tinnitus is found then a careful trial of switching off (and substituting) your HIV meds may be considered to see if one of the drugs can be pinned down as the most likely cause. KH
Crestor for PI-Caused high triglycerides
- Will Syphilis Recur If You Already Have It?
- Will Genital Warts Eventually Go Away And Not Flare Up Again?
- Why Does Sex Cause Bacterial Vaginosis?
- When Should You Get Tested For Chlamydia Again After Treatment?
- What Percent Of Americans Have Herpes?
- What Can You Put On Herpes Sore To Stop The Itch?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.